RUS  ENG
Full version
JOURNALS // Doklady Akademii Nauk // Archive

Dokl. Akad. Nauk SSSR, 1988 Volume 299, Number 1, Pages 50–53 (Mi dan7745)

This article is cited in 2 papers

MATHEMATICS

Some conditions for the representability of functions from $P_k$ by polynomials modulo $k$

D. G. Meshchaninov

Lomonosov Moscow State University

UDC: 519.716.32

Presented: A. N. Tikhonov
Received: 20.06.1986


 English version:
Doklady Mathematics, 1988, 37:2, 338–341

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025